# SDR USAA000546

- Difficulty date: April 12, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 52,135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .5 INCH, STATION 505, STRINGER 16L.  INSTALLED FILLER AND DOUBLER CHANNEL PER EA 67037.  (M)
